Alert archive / Washington / Wind Advisories in 2020

Wind Advisory 1, NWS Spokane, WA

January 3, 20207 counties in Washington; 6 counties in Idaho

NWS Spokane, WA issued this wind advisory at Jan 3, 2020, 1:40 PM PST for 7 counties in Washington; 6 counties in Idaho. It took effect at Jan 4, 2020, 2:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2020, 1:40 PM PST (21:40 UTC)
In effect from
Jan 4, 2020, 2:00 AM PST
Expired
Jan 4, 2020, 2:08 PM PST
In force
12 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Asotin County, WA, Garfield County, WA, Lincoln County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2020-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2020-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 312 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
312 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WWUS76 KOTX 032140
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
140 PM PST Fri Jan 3 2020

IDZ002-003-WAZ032-033-036-040945-
/O.NEW.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/
Coeur d'Alene Area-Idaho Palouse-
Lower Garfield and Asotin Counties-Washington Palouse-
Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown,
Spokane, Cheney, Davenport, and Rockford
140 PM PST Fri Jan 3 2020

...WIND ADVISORY IN EFFECT FROM 2 AM TO 4 PM PST SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Washington, Lower Garfield and Asotin Counties, 
  Washington Palouse and Spokane Area. In Idaho, Coeur d'Alene 
  Area and Idaho Palouse.

* WHEN...From 2 AM to 4 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-004-WAZ037-040945-
/O.NEW.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, 
Wallace, Mullan, Colville, Deer Park, Chewelah, Newport, 
and Kettle Falls
140 PM PST Fri Jan 3 2020

...WIND ADVISORY IN EFFECT FROM 2 AM TO 4 PM PST SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph 
  expected.

* WHERE...In Washington, Northeast Mountains. In Idaho, Northern 
  Panhandle and Central Panhandle Mountains.

* WHEN...From 2 AM to 4 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Higher elevations could see blowing and drifting snow.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
006 
WWUS76 KOTX 040904
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
104 AM PST Sat Jan 4 2020

IDZ002-003-WAZ032-033-036-041300-
/O.CON.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/
Coeur d'Alene Area-Idaho Palouse-
Lower Garfield and Asotin Counties-Washington Palouse-
Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown,
Spokane, Cheney, Davenport, and Rockford
104 AM PST Sat Jan 4 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Washington, Lower Garfield and Asotin Counties, 
  Washington Palouse and Spokane Area. In Idaho, Coeur d'Alene 
  Area and Idaho Palouse.

* WHEN...Until 4 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-004-WAZ037-041300-
/O.CON.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, 
Wallace, Mullan, Colville, Deer Park, Chewelah, Newport, 
and Kettle Falls
104 AM PST Sat Jan 4 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph 
  expected.

* WHERE...In Washington, Northeast Mountains. In Idaho, Northern 
  Panhandle and Central Panhandle Mountains.

* WHEN...Until 4 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Higher elevations could see blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
461 
WWUS76 KOTX 041244
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
444 AM PST Sat Jan 4 2020

IDZ002-003-WAZ032-033-036-050000-
/O.CON.KOTX.WI.Y.0001.000000T0000Z-200105T0000Z/
Coeur d'Alene Area-Idaho Palouse-
Lower Garfield and Asotin Counties-Washington Palouse-
Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown,
Spokane, Cheney, Davenport, and Rockford
444 AM PST Sat Jan 4 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Washington, Lower Garfield and Asotin Counties, 
  Washington Palouse and Spokane Area. In Idaho, Coeur d'Alene 
  Area and Idaho Palouse.

* WHEN...Until 4 PM PST Saturday. The strongest wind gusts will
  likely occur between 6 AM and noon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...High profile vehicles may experience
  treacherous cross winds on Highway 195 between Spokane and
  Lewiston this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-004-WAZ037-050000-
/O.CON.KOTX.WI.Y.0001.000000T0000Z-200105T0000Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, 
Wallace, Mullan, Colville, Deer Park, Chewelah, Newport, 
and Kettle Falls
444 AM PST Sat Jan 4 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts as high as 40 mph
  expected in the lowlands. Gusts of 55 mph or more expected in
  the mountains on exposed ridge tops.

* WHERE...In Washington, Northeast Mountains. In Idaho, Northern 
  Panhandle and Central Panhandle Mountains.

* WHEN...Until 4 PM PST Saturday. The strongest wind gusts will
  likely occur this morning and early this afternoon.

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Higher elevations could see blowing and 
  drifting snow.

* ADDITIONAL DETAILS...Recreation in the mountains will be
  potentially dangerous due to the combination of gusty winds,
  blowing snow, and bitterly cold wind chills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose
or lightweight outdoor objects. High winds can break tree limbs
and cause power outages.

&&

$$
508 
WWUS76 KOTX 042208
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
208 PM PST Sat Jan 4 2020

IDZ001>004-WAZ032-033-036-037-042315-
/O.CAN.KOTX.WI.Y.0001.000000T0000Z-200105T0000Z/
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lower Garfield and Asotin Counties-
Washington Palouse-Spokane Area-Northeast Mountains-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, 
Pinehurst, Osburn, Wallace, Mullan, Clarkston, Pomeroy, Pullman, 
Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Spokane,
Cheney, Davenport, Rockford, Colville, Deer Park, Chewelah, 
Newport, and Kettle Falls
208 PM PST Sat Jan 4 2020

...WIND ADVISORY IS CANCELLED...

Winds have weakened below advisory thresholds, therefore, the wind
advisory has been canceled. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Jan 3, 9:35 AM PST, 4 hours 5 minutes earlier.

Area forecast discussion, Jan 3, 9:35 AM PST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
935 AM PST Fri Jan 3 2020

.SYNOPSIS...
Today will be another mild day with temperatures in the 40s. A
fast moving cold front will bring snow to the mountains tonight
into Saturday. Gusty west winds on Saturday will have the
potential to produce treacherous driving conditions for high
profile vehicles crossing the Palouse and Columbia Basin. A series
of systems will bring more rain and snow to the region next week.

&&

.DISCUSSION...

...WEST WINDS 20 TO 30 MPH WITH GUSTS OF 45 MPH OR MORE SATURDAY
FOR COLUMBIA BASIN, SOUTHEAST WASHINGTON, AND SPOKANE AREA...

Today: Temperatures today will be 10 to 15 degrees above average
as a warm front moves out of far northern Idaho into southern BC
and Alberta this afternoon. Morning rain and snow across the Idaho
Panhandle and northeast Washington will retreat toward Canada by
mid to late afternoon with the departing front. Lowland
communities across the Inland Northwest will climb into the 40s
this afternoon as mild southerly winds blow between 5 and 15 mph.

Tonight into Saturday: A quick moving cold front will spread
precipitation across the Pacific Northwest tonight. Eastern
Washington and north Idaho should remain dry this evening with
chances for valley rain and mountain snow increasing after
midnight. The Cascade Crest will likely receive 8 to 14 inches of
snow between Friday evening and Saturday afternoon including
Stevens Pass. For the mountains of the Idaho Panhandle, higher
initial snow levels and lighter precipitation amounts should
yield lower snow totals with this cold front with 4 to 8 inches
late tonight into Saturday. Gusty west winds following the passage
of the cold front will be the most noteworthy weather for the
majority of our region on Saturday. At this time, it looks like
the west winds will begin to increase prior to sunrise and persist
through the afternoon. Sustained winds of 20 to 30 mph will be
common from the East Slopes of the Cascades across the Columbia
Basin and onto the Palouse and West Plains. Frequent gusts of 40
to 45 mph will likely occur on Saturday with localized gusts to 50
mph in some of our typically windy areas like Pomeroy and
Pullman. Winds on Saturday don't look to be too far out of the
ordinary. We experience quite a few days each year with gusts of
40 to 50 mph. Widely scattered tree damage may occur along with
isolated power outages. For outdoor enthusiasts, it will be a
tough day to enjoy recreational activities in the mountains
especially ridges exposed to west winds. /GKoch

Sunday and Sunday night: Another round of light snow expected.
The 00Z ECMWF and Canadian solutions are a little slower than the
00Z GFS/NAM solutions. I split the difference between all of them
with snow expected to start around mid afternoon, but could start
as late as the Sunday evening. Westerly flow remains fairly strong
with the basin continuing to get shadowed out for the most part.
Will see better snow accumulations in the more favorable upslope
areas across the Idaho Panhandle. Lapse rates will be steep
between 7-8 C/km at mid levels (700-500 mb layer). This is good
for generating bigger snow dendrites. What will be working against
higher snow ratios in the valleys though will be an afternoon
initiation for snow. Afternoon temperatures look to get up to
34-37 degrees and this will likely result in melting at the
surface at least initially and especially on the roads. Snow will
have a better chance to accumulate in the evening for the
Northern Panhandle and into the Central Panhandle Mountains. I'm
expecting 1 to 3 inches total, so not a big impact to travel, but
could make things a bit slick. I do see temperatures decreasing
quite a bit overnight on Sunday into the mid 20s, which means a
bigger travel impact may actually be for a refreeze of moisture on
roads heading into Monday morning.

Monday Through Wednesday: A bit more robust shortwave trough of
lower pressure will swing across early next week. A warm front
will move into the region Monday into Tuesday. A gradual increas
of snow levels is expected over this time frame. Snow will be
possible in the valleys Monday night into Tuesday morning. Then
temperatures look to warm up enough that snow will change over to
rain or at least result in more of a rain/snow mix. Cold front
passage will occur Tuesday night and drop those snow levels back
down. Best chances for accumulating snow in the valleys will be
overnight Tuesday into Wednesday morning. This includes the east
slopes of the northern Cascades over to the Idaho Panhandle. Roads
may be snow covered Tuesday morning and then likely see snow melt
with mainly wet roads for the afternoon. Then see snow accumulate
again with the cold front Tuesday night over the Cascade crest
and in extreme eastern WA and in the ID Panhandle. Total
accumulations look to be in the 2-6 inch range for Republic,
Colville, Northport, Metaline Falls, Sandpoint, Bonners Ferry,
Coeur d'Alene and in the Silver Valley. Then 6 to 12 inches
possible for valleys closer to the Cascade crest, include places
like Plain, Stehekin, Mazama and Winthrop.

Wednesday night through Friday: Flow aloft will begin to have more
of a northerly component to it as ridging begins to strengthen in
the Gulf of Alaska. We will begin to see those temperatures get
colder. Best chance for moisture will be at the end of the week.
There is high confidence for snow levels to come down to valley
floors across the region with the threat for widespread valley
snowfall. /SVH

&&

.AVIATION...
18Z TAFS: A fast moving cold front is expected to arrive between
09-12z Saturday bringing a chance of light precipitation to
the region and an abrupt wind shift. Low level wind shear is
mentioned in some of the TAFs as a result. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        46  33  43  30  37  28 /  20  30  20  10  40  40
Coeur d'Alene  45  33  43  29  36  27 /  30  40  50  10  40  60
Pullman        47  36  43  30  37  29 /  10  20  50   0  30  50
Lewiston       53  38  49  33  42  34 /  10  10  30   0  30  30
Colville       43  33  44  26  36  24 /  30  50  20  10  50  40
Sandpoint      42  31  40  30  34  26 /  70  50  60  30  50  80
Kellogg        42  32  39  28  33  26 /  50  40  90  30  40  80
Moses Lake     48  34  49  29  42  31 /   0  10   0   0  20  10
Wenatchee      46  32  48  28  38  28 /  10  20  10  10  40  10
Omak           43  31  44  26  35  24 /  30  50  20   0  40  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Winter Weather Advisory from 10 PM this evening to 4 PM PST
 Saturday for the cascade crest including highway 2 between Coles
 Corner and Stevens Pass for East Slopes Northern Cascades.

&&
Hazardous weather outlook, Jan 3, 10:32 AM PST, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
1032 AM PST Fri Jan 3 2020

WAZ042-041845-
East Slopes Northern Cascades-
1032 AM PST Fri Jan 3 2020

This Hazardous Weather Outlook is for portions of North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

Heavy snow will develop over the Cascade Crest late tonight and
continue into Saturday. Motorists should be prepared for winter
driving conditions by late tonight over Stevens Pass.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Localized wind gusts of 50 mph or more will be possible on
Saturday for wind prone areas of the East Slopes of the Cascades.
There will be a chance of localized tree damage and scattered
power outages.

More heavy snow will be possible over the Cascade Crest Sunday and
Sunday night and again Tuesday as a series of storm systems impact
the region.

IDZ001-004-WAZ037-038-041845-
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-Okanogan Highlands-
1032 AM PST Fri Jan 3 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A series of storm systems will bring rain and snow to the Idaho
Panhandle and northeast Washington this weekend into next week.
Periods of winter driving will be likely in the mountains this
weekend including Lookout Pass in north Idaho and Sherman Pass in
north central Washington. The potential for lowland snow
accumulations in the Idaho Panhandle and northeast Washington will
increase Tuesday and Wednesday of next week. Localized wind gusts
of 50 mph or more will be possible on Saturday for wind prone
mountain locations and produce blowing and drifting snow
on mountains.

IDZ002-003-026-027-WAZ031>036-041-043-044-041845-
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area-
Okanogan Valley-Waterville Plateau-
1032 AM PST Fri Jan 3 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

West winds of 20 to 30 mph will be common on Saturday across the
Columbia Basin, southeast Washington, the Spokane area, and
portions of the southern Idaho Panhandle. Gusts as high as 50 mph
will be possible across the Palouse. Scattered tree damage may
occur on Saturday as well as localized power outages.

In the hours before

Local storm report, Jan 3, 12:40 PM PST, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
1240 PM PST FRI JAN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     SNOW             2 NNW EVANS             48.74N 118.05W
01/03/2020  M1.0 INCH        STEVENS            WA   COCORAHS

            COCORAHS STATION WA-ST-11 2 NNW EVANS.

0600 AM     SNOW             3 S DIAMOND LAKE        48.08N 117.19W
01/03/2020  M1.0 INCH        PEND OREILLE       WA   COCORAHS

            COCORAHS STATION WA-PO-1 5.6 NE ELK.

0730 AM     SNOW             6 ESE MAZAMA            48.56N 120.26W
01/03/2020  M1.3 INCH        OKANOGAN           WA   COCORAHS

            COCORAHS STATION WA-OK-16 6.8 NNW WINTHROP.

0900 AM     SNOW             REPUBLIC                48.65N 118.73W
01/03/2020  M1.0 INCH        FERRY              WA   CO-OP OBSERVER

            CO-OP OBSERVER STATION REPW1 REPUBLIC.

0800 AM     SNOW             4 SW MALO               48.76N 118.66W
01/03/2020  M1.1 INCH        FERRY              WA   COCORAHS

            COCORAHS STATION WA-FY-5 8.4 NNE REPUBLIC.

0700 AM     SNOW             4 W BOYDS               48.72N 118.20W
01/03/2020  M1.1 INCH        FERRY              WA   COCORAHS

            COCORAHS STATION WA-FY-8 10.2 NW KETTLE
            FALLS.

0600 AM     SNOW             4 N REPUBLIC            48.71N 118.72W
01/03/2020  M1.1 INCH        FERRY              WA   COCORAHS

            COCORAHS STATION WA-FY-1 4.2 N REPUBLIC.

0900 AM     SNOW             AVERY                   47.25N 115.81W
01/03/2020  M1.1 INCH        SHOSHONE           ID   COCORAHS

            COCORAHS STATION ID-SH-2 0.1 S AVERY.

0700 AM     SNOW             2 N MOSCOW              46.75N 117.00W
01/03/2020  M1.0 INCH        LATAH              ID   COCORAHS

            COCORAHS STATION ID-LT-1 1.7 N MOSCOW.

0700 AM     SNOW             1 ENE ATHOL             47.95N 116.68W
01/03/2020  M1.3 INCH        KOOTENAI           ID   COCORAHS

            COCORAHS STATION ID-KT-3 1.5 ENE ATHOL.

0700 AM     SNOW             2 ENE RATHDRUM          47.83N 116.84W
01/03/2020  M1.1 INCH        KOOTENAI           ID   COCORAHS

            COCORAHS STATION ID-KT-23 2.4 ENE RATHDRUM.

0700 AM     SNOW             4 E SPIRIT LAKE         47.96N 116.79W
01/03/2020  M1.1 INCH        KOOTENAI           ID   COCORAHS

            COCORAHS STATION ID-KT-1 3.6 ESE SPIRIT
            LAKE.

0852 AM     SNOW             3 SSE BONNERS FERRY     48.64N 116.29W
01/03/2020  M1.1 INCH        BOUNDARY           ID   COCORAHS

            COCORAHS STATION ID-BD-1 3.5 SSE BONNERS
            FERRY.

0800 AM     SNOW             5 ENE COLBURN           48.41N 116.44W
01/03/2020  M1.2 INCH        BONNER             ID   COCORAHS

            COCORAHS STATION ID-BR-29 SANDPOINT 10.3
            NNE.

0700 AM     SNOW             4 E LACLEDE             48.18N 116.68W
01/03/2020  M1.2 INCH        BONNER             ID   COCORAHS

            COCORAHS STATION ID-BR-33 DOVER 6.4 SW.

0700 AM     SNOW             6 NNE PRIEST RIVER      48.26N 116.86W
01/03/2020  M1.0 INCH        BONNER             ID   COCORAHS

            COCORAHS STATION ID-BR-26 5.9 NNE PRIEST
            RIVER.

0700 AM     SNOW             DOVER                   48.25N 116.61W
01/03/2020  M1.0 INCH        BONNER             ID   COCORAHS

            COCORAHS STATION ID-BR-19 0.4 SW DOVER.

0600 AM     SNOW             9 SE ELMIRA             48.40N 116.32W
01/03/2020  M1.5 INCH        BONNER             ID   COCORAHS

            COCORAHS STATION ID-BR-27 13.9 NE SANDPOINT.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 3:56 AM PSTWinter Weather AdvisoryOTX34 hr

Nearby

Wind Advisories in Washington, 2020Wind Advisories in Idaho, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.